I am taking 5 mg of amlodipine besylate. It is an octagonal white tablet with lU on one side and H12 on the other. Is there a recall. I have had vertigo more this year than normally. I was given drugs for the dizziness. They didn't really work so I ended up going to an ENT. I have some throat problems also this past month. I have acid reflux which had been said to be the reason for my throat problems but I am starting to wonder. My dentist found some purple vein looking lines under my tongue on the left side after I complained about a burning beside my tongue. I am going back January 14 to check on this after two weeks of waiting to see if this changes. I am 62 so age is a factor.
Is amlodipine besylate and amlodipine valsartan the same drug. I saw a recall notice.
Question posted by rsaceb6kids on 2 Jan 2019
Last updated on 7 January 2019 by WildcatVet
The FDA has only recalled certain combination drugs containing valsartan. Amlodipine besylate has not been recalled. To be certain you can contact your doctor or pharmacist for verification.
Best regards, Wild Cat
I talk to dr but it should not mess with u
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.